RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gel'fand, Sergei Izrail'evich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 28

Number of views:
This page:1611
Abstract pages:13605
Full texts:5985
References:524

http://www.mathnet.ru/eng/person23455
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/216872

Publications in Math-Net.Ru
1992
1. L. A. Bassalygo, S. I. Gel'fand, M. S. Pinsker, “Bounds for Codes with Separately Localized Errors”, Probl. Peredachi Inf., 28:1 (1992),  14–21  mathnet  mathscinet  zmath; Problems Inform. Transmission, 28:1 (1992), 11–17
1991
2. L. A. Bassalygo, S. I. Gel'fand, M. S. Pinsker, “Simple Methods for Deriving Lower Bounds in Coding Theory”, Probl. Peredachi Inf., 27:4 (1991),  3–8  mathnet  mathscinet  zmath; Problems Inform. Transmission, 27:4 (1991), 277–281
1989
3. S. I. Gel'fand, Yu. I. Manin, “Homological algebra”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 38 (1989),  5–233  mathnet  mathscinet  zmath
1986
4. I. M. Gel'fand, S. I. Gel'fand, “Generalized hypergeometric equations”, Dokl. Akad. Nauk SSSR, 288:2 (1986),  279–283  mathnet  mathscinet  zmath
1985
5. S. I. Gel'fand, S. M. Khoroshkin, “An algebraic description of some categories of $D_X$-modules”, Funktsional. Anal. i Prilozhen., 19:3 (1985),  56–57  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:3 (1985), 208–210  isi
1983
6. S. I. Gel'fand, M. Sh. Pinsker, “Converse Coding Theorem for a Gaussian Source with Side Information”, Probl. Peredachi Inf., 19:2 (1983),  101–106  mathnet  zmath
1980
7. A. A. Beilinson, S. I. Gel'fand, Yu. I. Manin, “An instanton is determined by its complex singularities”, Funktsional. Anal. i Prilozhen., 14:2 (1980),  48–49  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:2 (1980), 118–119
8. S. I. Gel'fand, “Weil's representation of the Lie algebra of type $G_2$, and representations of $\operatorname{SL}_3$ connected with it”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  51–52  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 40–41
9. S. I. Gel'fand, M. S. Pinsker, “Capacity of an Arbitrary Channel with Defects”, Probl. Peredachi Inf., 16:2 (1980),  108–109  mathnet  zmath
10. S. I. Gel'fand, M. S. Pinsker, “Capacity of a Broadcast Channel with One Deterministic Component”, Probl. Peredachi Inf., 16:1 (1980),  24–34  mathnet  mathscinet  zmath; Problems Inform. Transmission, 16:1 (1980), 17–25
1979
11. S. I. Gel'fand, M. S. Pinsker, “Coding of Sources on the Basis of Observations with Incomplete Information”, Probl. Peredachi Inf., 15:2 (1979),  45–57  mathnet  mathscinet  zmath; Problems Inform. Transmission, 15:2 (1979), 115–125
1978
12. J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “Algebraic bundles over $P^n$ and problems of linear algebra”, Funktsional. Anal. i Prilozhen., 12:3 (1978),  66–67  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:3 (1978), 212–214
13. S. I. Gel'fand, V. V. Prelov, “Multiple-user communication”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 15 (1978),  123–162  mathnet  mathscinet  zmath; J. Soviet Math., 13:3 (1980), 386–408
14. N. D. Vvedenskaya, S. I. Gel'fand, “Systematic Codes That Can Be Realized by Simple Circuits”, Probl. Peredachi Inf., 14:4 (1978),  13–23  mathnet  mathscinet  zmath; Problems Inform. Transmission, 14:4 (1978), 246–254
1977
15. S. I. Gel'fand, “Capacity of One Broadcast Channel”, Probl. Peredachi Inf., 13:3 (1977),  106–108  mathnet  mathscinet  zmath; Problems Inform. Transmission, 13:3 (1977), 240–242
1976
16. J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “Category of $\mathfrak{g}$-modules”, Funktsional. Anal. i Prilozhen., 10:2 (1976),  1–8  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:2 (1976), 87–92
1975
17. J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “Models of representations of compact Lie groups”, Funktsional. Anal. i Prilozhen., 9:4 (1975),  61–62  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:4 (1975), 322–324
1974
18. J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “A new model for the representations of finite semisimple algebraic groups”, Uspekhi Mat. Nauk, 29:3(177) (1974),  185–186  mathnet  mathscinet  zmath
1973
19. J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “Schubert cells and flag space cohomologies”, Funktsional. Anal. i Prilozhen., 7:1 (1973),  64–65  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:1 (1973), 53–55
20. J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “Schubert cells and cohomology of the spaces $G/P$”, Uspekhi Mat. Nauk, 28:3(171) (1973),  3–26  mathnet  mathscinet  zmath; Russian Math. Surveys, 28:3 (1973), 1–26
1972
21. J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “Differential operators on a cubic com”, Uspekhi Mat. Nauk, 27:1(163) (1972),  185–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 27:1 (1972), 169–174
1971
22. J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “Structure of representations generated by vectors of highest weight”, Funktsional. Anal. i Prilozhen., 5:1 (1971),  1–9  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:1 (1971), 1–8
1970
23. J. H. Bernstein, I. M. Gel'fand, S. I. Gel'fand, “Differential operators on the fundamental affine space”, Dokl. Akad. Nauk SSSR, 195:6 (1970),  1255–1258  mathnet  mathscinet  zmath
24. S. I. Gel'fand, “Representations of the full linear group over a finite field”, Mat. Sb. (N.S.), 83(125):1(9) (1970),  15–41  mathnet  mathscinet  zmath; Math. USSR-Sb., 12:1 (1970), 13–39
1969
25. J. H. Bernstein, S. I. Gel'fand, “Meromorphic property of the functions $P^\lambda$”, Funktsional. Anal. i Prilozhen., 3:1 (1969),  84–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 3:1 (1969), 68–69
26. S. I. Gel'fand, “Irreducible polynomials over a finite field”, Uspekhi Mat. Nauk, 24:4(148) (1969),  193–194  mathnet  mathscinet  zmath
1968
27. S. I. Gel'fand, “Analytic representations of the full linear group over a finite field”, Dokl. Akad. Nauk SSSR, 182:2 (1968),  251–254  mathnet  mathscinet  zmath
1961
28. S. I. Gel'fand, D. A. Kazhdan, “An integral equation connected with a pulse motion around a circle”, Dokl. Akad. Nauk SSSR, 141:3 (1961),  527–530  mathnet  mathscinet  zmath

1996
29. L. A. Bassalygo, S. I. Gel'fand, G. K. Golubev, R. L. Dobrushin, V. V. Prelov, Ya. G. Sinai, R. Z. Khas'minskii, A. M. Yaglom, “Review of Scientific Achievements of M. S. Pinsker”, Probl. Peredachi Inf., 32:1 (1996),  5–19  mathnet  mathscinet  zmath; Problems Inform. Transmission, 32:1 (1996), 3–14

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019